# SDR AALA202507175806

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,799 hours, 28,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE DOOR GIRT BAR STOWED BRACKETS ARE REPORTED TO TIGHT TO DETACH GIRT BAR. LUBED GIRT BAR. PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
